# SDR AALA20091001TUL02

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 56,637 hours, 29,254 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99375661
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 5 SLAT OUTBOARD RIB AT NUMBER 15 SLAT TRACK ATTACH IS CRACKED.  REMOVED NUMBER 15 TRACK ATTACH RIB AND INSTALLED NEW ATTACH RIB PER ESO 80117.
